# SDR AALA202406035301

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 74,527 hours, 28,430 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R ARMED PLATE IS LOOSE. TIGHTENED EMERGENCY CONTROL HANDLE.
